# SDR CA120120008

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,643 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 24894002
- Condition: Broken
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT THROTTLE CABLE BROKE ON TAXI IN TO THE TERMINAL. THE PILOT WAS TAXIING AT ABOUT 1200 RPM AND WAS NOT ABLE TO REDUCE RPM.  MOVED THE THROTTLE FORWARD AND THE RPM JUMPED TO 2000 AND HE WAS UNABLE TO REDUCE IT.  MAINTENANCE CONFIRMED IT WAS A BROKEN THROTTLE CABLE AND A NEW ONE WAS  INSTALLED.
